# SDR P5CA2016061200134

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,576 hours, 19,160 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 80217010
- Part serial: 200306104
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRV STATUS MSG.  R & R RT ENGINE PRV AND PRV CONTROLLER IAW AMM LEAKS AND OPS CHECK GOOD, AMM 36-11-18 AND AMM 36-11-19.
